# SDR FDKA200805214

- Difficulty date: May 31, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 13,774 hours, 13,179 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Condition: Defective
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 9963 MCO-BUF.  EMERGENCY DECLARED DUE TO NR 2 ENGINE LOW OIL QUANTITY AND PRESSURE.  ENGINE WAS SHUT DOWN IN FLIGHT AND ANTI ICE ACTIVATED IN NON ICING CONDITIONS.  REMOVED AND REPLACED OIL LINE, LEAK CHECK GOOD.
